RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 4, Pages 29–36 (Mi fpm1237)  

Cardinality of the set of all precomplete classes for definite automata

D. N. Zhuk

M. V. Lomonosov Moscow State University

Abstract: In this paper, we prove that the cardinality of the set of all precomplete classes for definite automata is continuum.

Full text: PDF file (105 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 169:4, 430–434

Bibliographic databases:

UDC: 519.95

Citation: D. N. Zhuk, “Cardinality of the set of all precomplete classes for definite automata”, Fundam. Prikl. Mat., 15:4 (2009), 29–36; J. Math. Sci., 169:4 (2010), 430–434

Citation in format AMSBIB
\Bibitem{Zhu09}
\by D.~N.~Zhuk
\paper Cardinality of the set of all precomplete classes for definite automata
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 4
\pages 29--36
\mathnet{http://mi.mathnet.ru/fpm1237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744981}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 169
\issue 4
\pages 430--434
\crossref{https://doi.org/10.1007/s10958-010-0055-2}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77956063241}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1237
  • http://mi.mathnet.ru/eng/fpm/v15/i4/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:161
    Full text:67
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020